# SDR CALA2011080100525

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 45,887 hours, 24,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTING INOP IN FIRST CLASS AND MID CABIN (ROWS 10-21).  REPLACED BATT PACKS IN FWD GALLEY (#1674 ) AND MID CABIN (#1669).  EMERGENCY LIGHTS OPS CHECK GOOD.
